Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


A New Class of Meromorphic Multivalent Functions Defined by Linear Operator

PP: 91-99
T. Panigrahi, L. Jena,
In the present paper, we introduce a new class of meromorphic multivalent functions on the punctured unit disk U∗ := {z ∈ C : 0 < |z| < 1}. We obtain some geometric properties like coefficient inequality, linear combination, extreme points, growth and distortion theorems, d - neighborhoods, partial sum, weighted mean, arithmetic mean and radii of starlikeness and convexity for the function class B a,n l ,p (g ,b ).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved